# SDR ASAA2017112622713

- Difficulty date: November 26, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 19,984 hours, 6,467 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Sys
- Part number: 38880587
- Part serial: 121056
- Condition: Failed
- Location: Apu
- Part time: 5,076 hours, 10,260 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAULT LIGHT ILLUMINATED WHEN ATTEMPTING TO START APU. ACFT GROUNDED.  INTERROGATED APU CDU, FOUND FAULT 49-41181, IAW FIM TASK 49-40 TASK 805.  REMOVED AND REPLACED THE IGNITION UNIT IAW AMM 49-41-31.  APU STARTED, NO CURRENT FAULTS IN CDU.
